A maximum principle for the optimization of systems with heredity
Doklady Akademii Nauk, Tome 194 (1970) no. 5, pp. 995-998
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_5_a1,
author = {R. Gabasov and F. M. Kirillova},
title = {A maximum principle for the optimization of systems with heredity},
journal = {Doklady Akademii Nauk},
pages = {995--998},
year = {1970},
volume = {194},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_5_a1/}
}
R. Gabasov; F. M. Kirillova. A maximum principle for the optimization of systems with heredity. Doklady Akademii Nauk, Tome 194 (1970) no. 5, pp. 995-998. http://geodesic.mathdoc.fr/item/DAN_1970_194_5_a1/